# SDR ABXA040212

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,131 hours, 58,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101ABX
- Part serial: 11362
- Condition: Maladjustment
- Location: Nlg
- Part time: 915 hours, 945 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE INDICATOR WOULD NOT ILLUMINATE WITH THROTTLES AT IDLE.  PRESS TO TEST OK, HAD TO RECYCLE GEAR TO OBTAIN NOSE GEAR GREEN SAFE LIGHT.  TESTED NOSE GEAR DOWNLOCK SWITCH.  COULD NOT DUPLICATE.  REPLACED THE NOSE GEAR DOWNLOCK SWITCH AS A PRECAUTION IAW DC9 MM 32-60-01-2-0101.  OPS CHECK GOOD ON GEAR SWING.
